On Almost Alpha Kenmotsu (k,u)-Spaces


  • Hakan Öztürk Afyon Kocatepe University
  • S. Öztürk Afyon Kocatepe University




Almost Kenmotsu manifold, Almost alpha Kenmotsu manifold, (k,u)-spaces


In this paper, the geometry of almost alpha Kenmotsu (k,u)-spaces are studied. Finally, we give an illustrative example on almost alpha Kenmotsu (k,u)-space of dimension .


Download data is not yet available.

Author Biographies

Hakan Öztürk, Afyon Kocatepe University

Afyon Kocatepe University, Afyon Vocational School, Campus of ANS

S. Öztürk, Afyon Kocatepe University

Afyon Kocatepe University, Faculty of Art and Science, Department of Mathematics


Blair, D., Contact manifolds in Riemannian Geometry, Lecture Notes in Math. Springer-Verlag, Berlin-Heidelberg-New York, 509 (1976).

Blair D. E., Koufogiorgos T. and Papantoniou B. J. Contact metric manifolds satisfying a nullity condition, Israel J. Math., 91(1) (1995), 189-214.

Boeckx E., A full classification of contact metric (k,u)-spaces, Illinois J. Math., 44(1) (2000), 212-219.

Dacko P. and Olszak Z., On almost cosymplectic (k,u,v)-spaces, Banach Center Publ., 69 (2005), 211-220.

Dacko P. and Olszak Z., On almost cosymplectic (-1,u,0)-spaces, Cent. Eur. J. Math. 3(2) (2005), 318-330.

Dileo G. and Pastore A. M., Almost Kenmotsu Manifolds and Nullity Distributions, J. Geom. 93 (2009), 46-61.

Dileo G. and Pastore A. M., Almost Kenmotsu manifolds with a condition of n-parallelism, Differential Geometry and its Applications, 27 (2009), 671-679.

Kenmotsu, K., A class of contact Riemannian manifold, Tohoku Math. J. 24 (1972), 93-103.

Kim, T.W, Pak, H.K., Canonical foliations of certain classes of almost contact metric structures, Acta Math. Sinica, Eng. Ser. Aug., 21(4) (2005), 841-846.

Koufogiorgos T., Markellos M. and Papantoniou J., The harmonicity of the reeb vector field on contact metric 3-manifolds, Pasific Journal of Math., 234(2) (2008).

Öztürk H., Aktan N. and Murathan C., On a-Kenmotsu manifolds satisfying certain conditions, Applied Sci., 12 (2010), 115-126.

Öztürk, H., On Almost a-Cosymplectic (k,u,v)-Spaces, PhD Thesis, Afyon Kocatepe University, Graduate School of Natural and Applied Sciences (2009).

Öztürk, H., On almost a-Kenmotsu manifolds with some tensor fields. AKU J. Sci. Eng. 16 (2016), 256-264.

Öztürk H., Aktan N., Murathan C. and Vanli A.T. Almost a-Cosymplectic f-Manifolds. The Journal of Alexandru Ioan Cuza University, 60 (2014), 211-226.

Yano K., Kon, M., Structures on Manifolds, Series in Pure Math, Vol 3, World Sci., (1984).




How to Cite

Öztürk, H., & Öztürk, S. (2018). On Almost Alpha Kenmotsu (k,u)-Spaces. JOURNAL OF ADVANCES IN MATHEMATICS, 14(2), 7905–7911. https://doi.org/10.24297/jam.v14i2.7662